# SDR DL777060551

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 28,052 hours, 4,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT FLASHLIGHT RED LIGHT NOT FLASHING AT 1L DOOR.  REPLACED BATTERY.  OPS CHECK NORMAL.
